# SDR RAIA201602020001

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 36,830 hours, 21,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EMEGENCY FLOOD LIGHT NR 1 INOPERATIVE.  R & R PASSENGER DOOR EMERGENCY FLOOD LIGHT BULB.  OPS CHECK GOOD.
